# SDR CALA2022051801277

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 73,155 hours, 26,387 cycles
- System (JASC): 5200 · Doors
- Part: Warning Light
- Part number: NA
- Part serial: NA
- Condition: Activated
- Location: Fwd Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR OPEN WARNING LIGHT INOPERATIVE.FWD ENTRY DOOR LIGHT CAME ON AT T/O POWER. THIS AIRCRAFT REQUIRES INSPECTION AND / OR MAINTENANCE ACTION BY A CERTIFIED TECHNICIAN TO DETERMINE THAT IT IS IN A CONDITION FOR SAFE FLIGHT AS INTENDED PER THE FERRY PERMIT. CONTACT TOMC TO CLEAR THIS ITEM. SYSTEM GENERATED MFD APPROVAL LOG LOCKED BY SYSTEM. UNLOCKED TO CLEAR PER INSPECTION THIS AIRCRAFT HAS BEEN INSPECTED AND/OR REPAIRED BY A CERTIFIED TECHNICIAN AND IN CONJUNCTION WITH TOMC, IT HAS BEEN DETERMINED THAT IT IS IN A CONDITION FOR SAFE FLIGHT FROM DEN TO IAH AS INTENDED PER THE FERRY PERMIT.
